Change search
Link to record
Permanent link

Direct link
BETA
Persson, Lars-Erik
Publications (10 of 13) Show all publications
Høibakk, R., Lukkassen, D., Meidell, A. & Persson, L.-E. (2020). A New Look at the Single Ladder Problem (SLP) via Integer Parametric Solutions to the Corresponding Quartic Equation. Mathematics, 8(2), Article ID 267.
Open this publication in new window or tab >>A New Look at the Single Ladder Problem (SLP) via Integer Parametric Solutions to the Corresponding Quartic Equation
2020 (English)In: Mathematics, E-ISSN 2227-7390, Vol. 8, no 2, article id 267Article in journal (Refereed) Published
Place, publisher, year, edition, pages
MDPI, 2020
Keywords
single ladder problem (SLP); integer parametric solutions; simultaneous quadratic equations; quartic equations; algebraic equations; recreational mathematics
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77401 (URN)10.3390/math8020267 (DOI)
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-03Bibliographically approved
Lukkassen, D., Persson, L.-E., Tephnadze, G. & Tutberidze, G. (2020). Some inequalities related to strongconvergence of Riesz logarithmic means. Journal of inequalities and applications (Print), Article ID 79.
Open this publication in new window or tab >>Some inequalities related to strongconvergence of Riesz logarithmic means
2020 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, article id 79Article in journal (Refereed) Published
Abstract [en]

In this paper we derive a new strong convergence theorem of Riesz logarithmicmeans of the one-dimensional Vilenkin–Fourier (Walsh–Fourier) series. Thecorresponding inequality is pointed out and it is also proved that the inequality is in asense sharp, at least for the case with Walsh–Fourier series.

Keywords
Inequalities; Vilenkin systems; Walsh system; Riesz logarithmic means; Martingale Hardy space; Strong convergence
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77402 (URN)10.1186/s13660-020-02342-8 (DOI)
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-02Bibliographically approved
Akishev, G., Lukkassen, D. & Persson, L.-E. (2020). Some new Fourier inequalities for unbounded orthogonal systems in Lorentz–Zygmund spaces. Journal of inequalities and applications (Print), Article ID 77.
Open this publication in new window or tab >>Some new Fourier inequalities for unbounded orthogonal systems in Lorentz–Zygmund spaces
2020 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, article id 77Article in journal (Refereed) Published
Abstract [en]

In this paper we prove some essential complements of the paper (J. Inequal. Appl.2019:171, 2019) on the same theme. We prove some new Fourier inequalities in thecase of the Lorentz–Zygmund function spaces Lq,r(log L)α involved and in the casewith an unbounded orthonormal system. More exactly, in this paper we prove anddiscuss some new Fourier inequalities of this type for the limit case L2,r(log L)α, whichcould not be proved with the techniques used in the paper (J. Inequal. Appl.2019:171, 2019).

Keywords
Inequalities; Fourier series; Fourier coefficients; Unbounded orthogonal systems; Lorentz–Zygmund spaces
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77403 (URN)10.1186/s13660-020-02344-6 (DOI)
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-02Bibliographically approved
Abramovich, S. & Persson, L.-E. (2020). Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavity. Mathematical Inequalities & Applications, 23(2), 447-458
Open this publication in new window or tab >>Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavity
2020 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 23, no 2, p. 447-458Article in journal (Refereed) Published
Abstract [en]

In this paper we discuss the Hermite-Hadamard and Fejer inequalities vis-a-vis the convexity concept. In particular, we derive some new theorems and examples where Hermite-Hadamard and Fejer type inequalities are satisfied without the assumptions of convexity or concavity on the actual interval [a,b]

National Category
Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-75141 (URN)10.7153/mia-2020-23-36 (DOI)
Available from: 2019-10-08 Created: 2019-10-08 Last updated: 2020-04-01Bibliographically approved
Nikolova, L., Persson, L.-E. & Samko, N. (2020). Some new inequalities involving the Hardy operator. Mathematische Nachrichten, 293(2), 376-385
Open this publication in new window or tab >>Some new inequalities involving the Hardy operator
2020 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 293, no 2, p. 376-385Article in journal (Refereed) Published
Abstract [en]

In this paper we derive some new inequalities involving the Hardy operator, using some estimates of the Jensen functional, continuous form generalization of the Bellman inequality and a Banach space variant of it. Some results are generalized to the case of Banach lattices on 0,𝑏],0<𝑏≤∞.

Place, publisher, year, edition, pages
Weinheim, Germany: Wiley-VCH Verlagsgesellschaft, 2020
Keywords
Banach lattice, Bellman’s inequality, Hardy operator, Hardy-type inequalities, Jensen functional, Jensen’sinequality, the Jensen gap
National Category
Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-75037 (URN)10.1002/mana.201900080 (DOI)000497127800001 ()
Note

Sofia University SRF, Grant/Award Number:80-10-13/2018

Available from: 2019-10-08 Created: 2019-10-08 Last updated: 2020-04-01Bibliographically approved
Oguntuase, J. A., Fabelurin, O. O., Persson, L.-E. & Adeleke, E. O. (2020). Some new refinements of hardy-type inequalities. Journal of Mathematical Analysis, 11(2), 123-131
Open this publication in new window or tab >>Some new refinements of hardy-type inequalities
2020 (English)In: Journal of Mathematical Analysis, ISSN 2217-3412, E-ISSN 2217-3412, Vol. 11, no 2, p. 123-131Article in journal (Refereed) Published
Abstract [en]

We obtain some further refinements of Hardy-type inequalities via superqudraticity technique. Our results both unify and further generalize several results on refinements of Hardy-type inequalities in the literature.

Place, publisher, year, edition, pages
Universiteti i Prishtines, 2020
Keywords
Inequalities, Jensen's inequality, superquadratic functions, Hardy-type inequalities, refinements
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77407 (URN)000518398800010 ()
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-06Bibliographically approved
Persson, L.-E., Tephnadze, G., Tutberidze, G. & Wall, P. (2020). Some new results concerning strong convergence of Fejer means with respect to Vilinkin systems. ukranian mathematical journal
Open this publication in new window or tab >>Some new results concerning strong convergence of Fejer means with respect to Vilinkin systems
2020 (English)In: ukranian mathematical journal, ISSN 1573-9376Article in journal (Refereed) Accepted
Place, publisher, year, edition, pages
Springer, 2020
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77404 (URN)
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-02
Omarbayeva, B., Persson, L.-E. & Temirkanova, A. (2020). Weighted iterated discrete Hardy-type inequalities. Mathematical Inequalities & Applications
Open this publication in new window or tab >>Weighted iterated discrete Hardy-type inequalities
2020 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Article in journal (Refereed) Accepted
Place, publisher, year, edition, pages
Element, 2020
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-77405 (URN)
Available from: 2020-04-02 Created: 2020-04-02 Last updated: 2020-04-02
Kanjilal, S., Persson, L.-E. & Shambilova, G. E. (2019). Equivalent Integral Conditions Related to Bilinear Hardy-type Inequalities. Mathematical Inequalities & Applications, 22(4), 1535-1548
Open this publication in new window or tab >>Equivalent Integral Conditions Related to Bilinear Hardy-type Inequalities
2019 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, no 4, p. 1535-1548Article in journal (Refereed) Published
Abstract [en]

Infinitely many, even scales of, equivalent conditions are derived to characterize the bilinear Hardy-type inequality under various ranges of parameters.

Place, publisher, year, edition, pages
Element, 2019
Keywords
Infinitely many, even scales of, equivalent conditions are derived to characterize the bilinear Hardy-type inequality under various ranges of parameters.
National Category
Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-75038 (URN)10.7153/mia-2019-22-106 (DOI)000495437100034 ()
Available from: 2019-10-03 Created: 2019-10-03 Last updated: 2020-04-01Bibliographically approved
Jain, P., Kanjilal, S. & Persson, L.-E. (2019). Hardy-type inequalities over balls in R^N for some bilinear and iterated operators. Journal of Inequalities and Special Functions, 10(2), 35-48
Open this publication in new window or tab >>Hardy-type inequalities over balls in R^N for some bilinear and iterated operators
2019 (English)In: Journal of Inequalities and Special Functions, ISSN 2217-4303, E-ISSN 2217-4303, Vol. 10, no 2, p. 35-48Article in journal (Refereed) Published
Abstract [en]

Some new multidimensional Hardy-type inequalites are proved and discussed. The cases with bilinear and iterated operators are considered and some equivalence theorems are proved.

Place, publisher, year, edition, pages
Pristina: Universiteti i Prishtines, 2019
Keywords
Inequalities, Hardy inequalities, bilinear Hardy inequalitie, iterated Hardy operator, Hardy-Steklov operator, higher dimensional Hardy type inequalities, weights, characterizations
National Category
Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-74955 (URN)000497987700004 ()
Available from: 2019-10-02 Created: 2019-10-02 Last updated: 2020-04-01Bibliographically approved
Organisations

Search in DiVA

Show all publications